Table of Contents Author Guidelines Submit a Manuscript
Shock and Vibration
Volume 2, Issue 4, Pages 307-319
http://dx.doi.org/10.3233/SAV-1995-2405

An Algorithm for Higher Order Hopf Normal Forms

A.Y.T. Leung and T. Ge

Department of Civil and Structural Engineering, University of Hong Kong, Hong Kong

Received 8 August 1994; Accepted 23 February 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A.Y.T. Leung and T. Ge, “An Algorithm for Higher Order Hopf Normal Forms,” Shock and Vibration, vol. 2, no. 4, pp. 307-319, 1995. https://doi.org/10.3233/SAV-1995-2405.